On global attractors for a class of parabolic problems
Nenhuma Miniatura disponível
Figueroa-López, Rodiak [UNESP]
Lozada-Cruz, German [UNESP]
Título da Revista
ISSN da Revista
Título de Volume
This paper is devoted to study the existence of global attractor in H0 1 (Ω) and uniform bounds of it in L∞(Ω) for a class of parabolic problems with homogeneous boundary conditions wich involves a uniform strongly elliptic operator of second order in the domain Ω ⊂ ℝn. The main tools used to prove the existence of global attractor are the techniques used in Hale  and Cholewa , and for the uniform bound of the attractor we use the Alikakos-Moser iteration procedure . © 2014 NSP Natural Sciences Publishing Cor.
Global attractor, Parabolic equation, Sectorial operator, Uniform boundness
Applied Mathematics and Information Sciences, v. 8, n. 2, p. 493-500, 2014.